Results 1 to 5 of 5

Thread: Back from rheumy visit

  1. #1
    Join Date
    Oct 2007
    Posts
    30
    Thanks
    0
    Thanked 2 Times in 2 Posts

    Default Back from rheumy visit

    Well finally the waiting is over and I have been to the rheumotoligist who said I have a connective tissue diease but has run more tests to help determine whether it is SLE or undifferentiated connective tissue disease.
    I go for an EKG, echocardiogram, and chest xray for the chest pain soon and am off for more blood and urine tests this afternoon.

    Having learnt things from reading other peoples posts and experiences on this site, for example what questions to ask, really helped my appointment to go smoothly. I understood the medications he put me on , eg plaquenil, and what he was talking about from what I have learnt here. So thank you all.

    I was just wondering if anyonelse suffers from nausea. The rheumy told me that the plaquenil will help with the fatigue, pain, rash etc, but didn't mention that it would help the terrible nausea I get and I didn't think to ask at the time. I was just wondering whether plaquenil will help with this also?


  2. #2
    Join Date
    Jan 2004
    Location
    Pacific Northwest
    Posts
    667
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Hi -

    I'm glad the info you've gotten here has been helpful. As for the nausea - I used to have it a lot. I don't think the Plaquenil helped at all, but I was on so many meds at the same time, it was a bit hard to tell what was what.

    I wish you the best and hope things go well with your other tests.
    Missy

  3. #3
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,749
    Blog Entries
    9
    Thanks
    1,610
    Thanked 926 Times in 589 Posts

    Default

    No, Plaquenil does not help the nausea :? . Lupus itself can cause nausea and some medications can cause nausea. Also, stress can cause nausea.
    I often use Peppermint or Chamomile tea and it really helps in getting rid of the nauseating feeling from Lupus. You can try to have gingerale which may help to soothe your stomach. You can also try slippery elm, red raspberry as well as some herbal candies.
    I hope you feel better soon.

    Peace and Blessings
    Saysusie
    Look For The Good and Praise It!

  4. #4
    Join Date
    Oct 2007
    Location
    Chicago
    Posts
    122
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    That's great to hear it went well!! Please let us know what the echo, EKG, and xray show!
    Keep well!

  5. #5
    Join Date
    Oct 2007
    Posts
    30
    Thanks
    0
    Thanked 2 Times in 2 Posts

    Default

    Hey thanks for your replies and advise,

    Saysuzie they are great suggestions I will give those a go. Too bad plaquenil doesn't help with relieving nausea. I was put on maxolon before I was diagnosed to help with nausea and was hoping to reduce the amount I need now that I am on plaquenil, looks like maxolon is still on the cards . Will see how I go.

    Will keep you posted.

    Thanks and take care

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •